Skip to main content
×
×
Home

Spectral properties of the Cauchy operator and its product with Bergman's projection on a bounded domain

  • MR Dostanić
    • Published online: 01 May 1998
Abstract

In this paper exact asymptotic formulae are found for singular values of the Cauchy operator and the logarithmic potential type operator (on a bounded domain), as well as their products with Bergman's projection. It is shown that these spectral characteristics detect geometric properties of a domain $\Omega$ (area and the length of the boundary). The hypothesis “can we hear the shape of a drum”, from a paper by J.M. Anderson, D. Khavinson, and V. Lomonosov [‘Spectral propertiesof some integral operators arising in potential theory’, {\em Quart.\ J. Math.\ Oxford} (2) 43 (1992) 387-407], is correct in the above sense.

1991 Mathematics Subject Classification: 47B10.

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the London Mathematical Society
  • ISSN: 0024-6115
  • EISSN: 1460-244X
  • URL: /core/journals/proceedings-of-the-london-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed